BibTeX record journals/axioms/ZhangDY24

download as .bib file

@article{DBLP:journals/axioms/ZhangDY24,
  author       = {Haiyan Zhang and
                  Yan{-}Ni Dou and
                  Weiyan Yu},
  title        = {Positive Solutions of Operator Equations {AX} = B, {XC} = {D}},
  journal      = {Axioms},
  volume       = {12},
  number       = {9},
  pages        = {818},
  year         = {2024},
  url          = {https://doi.org/10.3390/axioms12090818},
  doi          = {10.3390/AXIOMS12090818},
  timestamp    = {Thu, 18 Jan 2024 14:37:51 +0100},
  biburl       = {https://dblp.org/rec/journals/axioms/ZhangDY24.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}